Alert archive / Arizona / Wind Advisories in 2025
Wind Advisory 7, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Mar 12, 2025, 1:39 AM MST for 6 counties in Arizona. It took effect at Mar 13, 2025, 11:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2025, 1:39 AM MST (08:39 UTC)
- In effect from
- Mar 13, 2025, 11:00 AM MST
- Expired
- Mar 13, 2025, 11:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 8.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3959 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
932 WWUS75 KTWC 120839 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 139 AM MST Wed Mar 12 2025 AZZ501-502-505-122200- /O.NEW.KTWC.WI.Y.0007.250313T1800Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Sells, Picacho Peak State Park, Ajo, and Organ Pipe Cactus N.M. 139 AM MST Wed Mar 12 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between 1 and 3 miles. * WHERE...South Central Pinal County, Tohono O'odham Nation, and Western Pima County. * WHEN...From 11 AM to 8 PM MST Thursday. * IMPACTS...Blowing dust may reduce visibility at times. Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ503-504-506>509-511>515-122200- /O.NEW.KTWC.WI.Y.0007.250313T1800Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley-Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains- Baboquivari Mountains- Including the cities of Mammoth, Nogales, Mount Graham, Douglas, Summerhaven, Safford, Chiricahua NM, Marana, Tucson, Sierra Vista, Clifton, Mount Lemmon, Green Valley, Vail, Canelo Hills, Madera Canyon, Oracle, Benson, Kitt Peak, Bisbee, and Willcox 139 AM MST Wed Mar 12 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM MST THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between 1 and 3 miles. * WHERE...Much of southeastern Arizona. * WHEN...From 11 AM to 11 PM MST Thursday. * IMPACTS...Blowing dust may reduce visibility at times. Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ EDWARDS
6 follow-up statements
897 WWUS75 KTWC 122103 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 203 PM MST Wed Mar 12 2025 AZZ501-502-505-131200- /O.CON.KTWC.WI.Y.0007.250313T1800Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Ajo, Sells, Picacho Peak State Park, and Organ Pipe Cactus N.M. 203 PM MST Wed Mar 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between 1 and 3 miles. * WHERE...South Central Pinal County, Tohono O'odham Nation, and Western Pima County. * WHEN...From 11 AM to 8 PM MST Thursday. * IMPACTS...Blowing dust may reduce visibility at times. Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ503-504-506>509-511>515-131200- /O.CON.KTWC.WI.Y.0007.250313T1800Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley-Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains- Baboquivari Mountains- Including the cities of Canelo Hills, Mammoth, Bisbee, Benson, Tucson, Douglas, Clifton, Oracle, Madera Canyon, Chiricahua NM, Nogales, Safford, Summerhaven, Mount Graham, Marana, Sierra Vista, Green Valley, Kitt Peak, Vail, Mount Lemmon, and Willcox 203 PM MST Wed Mar 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM MST THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between 1 and 3 miles. * WHERE...Much of southeastern Arizona. * WHEN...From 11 AM to 11 PM MST Thursday. * IMPACTS...Blowing dust may reduce visibility at times. Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
223 WWUS75 KTWC 130840 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 140 AM MST Thu Mar 13 2025 AZZ501-502-505-132100- /O.NEW.KTWC.DU.Y.0006.250313T1800Z-250314T0300Z/ /O.CON.KTWC.WI.Y.0007.250313T1800Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Picacho Peak State Park, Sells, Organ Pipe Cactus N.M., and Ajo 140 AM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...South Central Pinal County, Tohono O'odham Nation, and Western Pima County. * WHEN...From 11 AM this morning to 8 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ503-504-506>509-132100- /O.NEW.KTWC.DU.Y.0006.250313T1800Z-250314T0600Z/ /O.CON.KTWC.WI.Y.0007.250313T1800Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Green Valley, Vail, Safford, Benson, Nogales, Tucson, Marana, Oracle, Douglas, Mammoth, Sierra Vista, Clifton, and Willcox 140 AM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...Eastern Cochise County below 5000 feet, Southeast Pinal County, Tucson Metro Area, Upper Gila River Valley, Upper San Pedro River Valley, and Upper Santa Cruz River Valley/Altar Valley. * WHEN...From 11 AM this morning to 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ511>515-132100- /O.CON.KTWC.WI.Y.0007.250313T1800Z-250314T0600Z/ Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Summerhaven, Kitt Peak, Bisbee, Mount Lemmon, Chiricahua NM, Madera Canyon, Mount Graham, and Canelo Hills 140 AM MST Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher speeds possible atop exposed terrain. * WHERE...Baboquivari Mountains, Catalina and Rincon Mountains, Chiricahua Mountains, Dragoon and Mule and Huachuca and Santa Rita Mountains, and Galiuro and Pinaleno Mountains. * WHEN...From 11 AM this morning to 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ EDWARDS
054 WWUS75 KTWC 132103 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 203 PM MST Thu Mar 13 2025 AZZ501-502-505-140300- /O.CON.KTWC.DU.Y.0006.000000T0000Z-250314T0300Z/ /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Organ Pipe Cactus N.M., Picacho Peak State Park, Sells, and Ajo 203 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...South Central Pinal County, Tohono O'odham Nation, and Western Pima County. * WHEN...Until 8 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ503-504-506>509-140515- /O.CON.KTWC.DU.Y.0006.000000T0000Z-250314T0600Z/ /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Nogales, Marana, Sierra Vista, Vail, Willcox, Tucson, Douglas, Benson, Green Valley, Oracle, Mammoth, Safford, and Clifton 203 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...Much of southeastern Arizona. * WHEN...Until 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ511>515-140515- /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Mount Lemmon, Mount Graham, Summerhaven, Chiricahua NM, Canelo Hills, Madera Canyon, Kitt Peak, and Bisbee 203 PM MST Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher speeds possible atop exposed terrain. * WHERE...Baboquivari Mountains, Catalina and Rincon Mountains, Chiricahua Mountains, Dragoon and Mule and Huachuca and Santa Rita Mountains, and Galiuro and Pinaleno Mountains. * WHEN...Until 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JRG
852 WWUS75 KTWC 132249 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 349 PM MST Thu Mar 13 2025 AZZ501-502-505-140300- /O.CON.KTWC.DU.Y.0006.000000T0000Z-250314T0300Z/ /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Organ Pipe Cactus N.M., Picacho Peak State Park, Sells, and Ajo 349 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...South Central Pinal County, Tohono O'odham Nation, and Western Pima County. * WHEN...Until 8 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ503-504-506>509-140600- /O.CON.KTWC.DU.Y.0006.000000T0000Z-250314T0600Z/ /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Nogales, Marana, Sierra Vista, Vail, Willcox, Tucson, Douglas, Benson, Green Valley, Oracle, Mammoth, Safford, and Clifton 349 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. These winds will produce areas of blowing dust reducing visibility between one and three miles. Localized dust prone areas will see visibilities between one quarter mile and one half mile in blowing dust. * WHERE...Eastern Cochise County below 5000 feet, Southeast Pinal County, Tucson Metro Area, Upper Gila River Valley, Upper San Pedro River Valley, and Upper Santa Cruz River Valley/Altar Valley. * WHEN...Until 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Blowing dust may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ511>515-140600- /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Mount Lemmon, Mount Graham, Summerhaven, Chiricahua NM, Canelo Hills, Madera Canyon, Kitt Peak, and Bisbee 349 PM MST Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher speeds possible atop exposed terrain. * WHERE...Baboquivari Mountains, Catalina and Rincon Mountains, Chiricahua Mountains, Dragoon and Mule and Huachuca and Santa Rita Mountains, and Galiuro and Pinaleno Mountains. * WHEN...Until 11 PM MST this evening. * IMPACTS...Strong winds may make driving difficult for high-profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
401 WWUS75 KTWC 140303 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 803 PM MST Thu Mar 13 2025 AZZ503-504-506>509-140600- /O.CAN.KTWC.DU.Y.0006.000000T0000Z-250314T0600Z/ /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Sierra Vista, Safford, Green Valley, Vail, Tucson, Douglas, Mammoth, Willcox, Nogales, Marana, Oracle, Clifton, and Benson 803 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. These winds can produce locally blowing dust. * WHERE...Eastern Cochise County below 5000 feet, Southeast Pinal County, Tucson Metro Area, Upper Gila River Valley, Upper San Pedro River Valley, and Upper Santa Cruz River Valley/Altar Valley. * WHEN...Until 11 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ501-502-505-140415- /O.EXP.KTWC.DU.Y.0006.000000T0000Z-250314T0300Z/ /O.EXP.KTWC.WI.Y.0007.000000T0000Z-250314T0300Z/ Western Pima County-Tohono O'odham Nation-South Central Pinal County- Including the cities of Organ Pipe Cactus N.M., Sells, Ajo, and Picacho Peak State Park 803 PM MST Thu Mar 13 2025 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... The threat has ended. Gusty winds can be possible for the next hour. $$ AZZ511>515-140600- /O.CON.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Chiricahua NM, Mount Graham, Madera Canyon, Canelo Hills, Kitt Peak, Mount Lemmon, Bisbee, and Summerhaven 803 PM MST Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher speeds possible atop exposed terrain. * WHERE...Baboquivari Mountains, Catalina and Rincon Mountains, Chiricahua Mountains, Dragoon and Mule and Huachuca and Santa Rita Mountains, and Galiuro and Pinaleno Mountains. * WHEN...Until 11 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KJS
681 WWUS75 KTWC 140557 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1057 PM MST Thu Mar 13 2025 AZZ503-504-506>509-511>515-140700- /O.EXP.KTWC.WI.Y.0007.000000T0000Z-250314T0600Z/ Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- Southeast Pinal County-Upper San Pedro River Valley-Eastern Cochise County below 5000 feet-Upper Gila River Valley-Galiuro and Pinaleno Mountains-Chiricahua Mountains-Dragoon and Mule and Huachuca and Santa Rita Mountains-Catalina and Rincon Mountains- Baboquivari Mountains- Including the cities of Nogales, Kitt Peak, Mount Graham, Tucson, Chiricahua NM, Clifton, Marana, Bisbee, Madera Canyon, Safford, Douglas, Willcox, Sierra Vista, Green Valley, Vail, Mount Lemmon, Canelo Hills, Oracle, Benson, Mammoth, and Summerhaven 1057 PM MST Thu Mar 13 2025 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... $$ AWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:10 PM MST, 10 hours 29 minutes earlier.
Area forecast discussion, Mar 11, 3:10 PM MST, 10 hours 29 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 310 PM MST Tue Mar 11 2025 .SYNOPSIS...An active weather pattern is expected to impact southeastern Arizona this week as a series of low pressure systems move through the area today through tonight and again Thursday into Friday. Breezy to locally windy conditions are expected this afternoon and evening, especially near the International Border. A front will then bring widespread rain showers and mountain snow tonight. Much stronger winds with the potential for blowing dust and another round of widespread valley rain and mountain snow will accompany the second system Thursday into Friday. && .DISCUSSION...The calm before the storm today with most of the area under a sunny sky with afternoon gusty southwest winds up to 35 mph and afternoon temperatures in the upper 60s to mid 70s. Conditions will be changing tonight as the upper low approaching southern CA/nrn Baja this afternoon opens up and moves inland tonight across Arizona. Look for a line of showers developing across wrn Pinal/cntrl Pima county between 7 pm and 9 pm. This line of showers, possibly an embedded thunderstorm, will move across eastern Pinal, Pima and Santa Cruz counties between 10 pm and midnight with this line continuing to move east across Graham and Cochise county during the early hours of Wednesday morning. Some rain will briefly moderate with snow levels dropping down to between 6000 and 6500 ft. The snow in the mountains will be heavy at times. After the initial line moves through shower activity will be scattered as the upper low lifts across the state. QPF values mostly less than 0.25" with snow amounts 2 to 6 inches with highest amounts on the peaks. Wednesday: Showers ending early with skies clearing under short- wave ridging aloft leading to a dry afternoon. Highs will be up to 6 degrees cooler than today. Thursday into Friday morning: The next weather system, currently west of the PacNW, looks pretty cold when looking at the satellite imagery. This feature will bring strong gusty winds, areas of blowing dust and periods of heavy snow in the mountains. Already issued a Winter Weather Advisory for 5 to 10 inches of snow above 7000 feet for the Catalina, Rincon, Pinaleno and White mountains from 11 am Thursday to 5 am Friday. Held off on wind/dust headlines at this time. Southwest wind gusts up to 50-55 mph likely across the higher terrain and Cochise county, especially in and around Sierra Vista. QPF will be more with this system, generally in the 0.10" to 0.50" range with locally higher totals, especially across Pinal and Graham counties. Friday afternoon into Saturday: Dry most of Friday afternoon with follow-up system bringing a chance of light showers to the area Friday night into Saturday. Much cooler Friday with highs 18 to 22 degrees BELOW normal then rebound 5 to 10 degrees warmer Saturday. Sunday: Warmer with near normal highs under ridging aloft. Monday and Tuesday: Warm-up continues on Monday with highs mostly 4 to 8 degrees above normal before dropping back to a few degrees below normal on Tuesday as another weather system enters the picture. This one may be more of a wind producer versus precip. && .AVIATION...Valid through 13/00Z. SCT-BKN 9k-12k ft AGL west of KTUS spreading E thru 12/06z. Area of -SHRA with ocnl 3k-5k ft ceilings and MVFR conds dvlpg W of KTUS aft 12/03z spreading E thru 12/10z. Showers bcmg SCT in nature during 2nd half of valid pd. SFC winds 12-18 kts with gusts 20-30 kts thru 12/15z then diminishing. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Isolated near critical fire weather conditions for Fire Weather zone 151 and 152 into early this evening. Then an area of rain showers and mountain snow will move through southeast Arizona tonight into Wednesday morning. A second system is expected to impact the region beginning Thursday, bringing stronger southwest wind and then widespread chances for rain and mountain snow. Minimum relative humidities are expected to be high enough Thursday to prevent greater fire weather concerns. && .TWC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from noon Thursday to 5 AM MST Friday for AZZ510-511-514. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.